# SDR FDEA201008102908

- Difficulty date: August 10, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 54,416 hours, 19,908 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 657N325024
- Condition: Unknown
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 660 AT S-20L UNABLE TO INSTALL STRINGER SPLICE PN 657N3250-24 DUE TO INCOMING CONDITION (PREVIOUS REPAIR). IN ADDITION TO THIS BETWEEN S-18L AND S-19L THERE ARE 12EA EXISTING FASTENERS COMMON TO PLATE PN 657N3251-2. IT SHOULD HAVE 14 IAW DWG, CALLOUT REPAIR AT STA 660 S-20L ACCOMPLISHED ON MAE MOD W/C 118250277DSSR07 AND MAE EA 757-5331-16-F2688, REV A, DATED 05/06/2010. THIS N/R IS FOR TIME TRACKING PURPOSES ONLY AND IS CLASSIFIED MAJOR ALTERATION.
